# SDR DLL19000269

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 EMERGENCY LIGHT DID NOT TEST ON LAYOVER.  REPLACED BATTERY PACK.
